# SDR SWAA2021122748641

- Difficulty date: November 29, 2021
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737
- Aircraft serial: 32462
- Aircraft time: 58,698 hours, 34,771 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CORROSION- BS794 RBL20 AFT CARGO DOOR THRESHOLD SUPPORT CORRODED ; CORROSION- BS794 RBL20 AFT CARGO DOOR THRESHOLD SPPORT CORRODED / [01] REMOVED SURFACE CORROSION BS794 RBL20 AFT CARGO DOOR THRESHOLD . REQUIRED TO REPLACE TO REPAIR PART IAW B737SRM 51-10-02-0G-0 (9 C).; [02] REMOVED BS794 RBL20 AFT CARGO DOOR THRESHOLD SUPPORT T CLIP; IAW B737 SRM 51-40-02.; [03] VERIFIED SUPPORT (TEE CLIP) HAS NO SRM LIMITS AND IS REPAIRABLE BY REPLACEMENT.  VERIFIED CORRECTIVE ACTION 1-2.; [04] RECIVED NEW TEE CLIP ITEM 146A9401U42 PO 811184/2 LOCATED AND DRILLED NEW TEE CLIP AT BS 794 RBL20; SRM 51-40-05-0G-0 DWG 146A7500; [05] VERIFIED CORRECTIVE ACTION 4; [06] OK TO INTALL; [07] VERIFIED OK TO INSTALL; [08] INSTALLED NEW TEE CLIP ITEM 146A9401U42 PO 811184/2 AT AFT BS 794 RBL 20 . SRM 51-40-02-0G-0; DWG 146A7500 ALL REQUIRED MAINTENANCE ACTIONS ARE COMPLETE=REQUEST FINAL BUYOFF; [09] RII VERIFIED INSTALLATION OF NEW CLIP PER SRM 51-40-02-0G-0 AND DWG 146A7500.; [10] VERIFIED ALL STEPS COMPLETE; JOB COMPLETE.
